# SDR REXA200600064

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 5,724 hours, 4,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED -FLAP FAIL- MESSAGE ON TAXI OUT.  RETURNED TO BLOCKS.  SYSTEM RESET PER AD 98-20-01 AND PLACED ON 72 HOUR WATCH.
